Statistic of the winding of geodesics on a riemann surface with finite area and constant negative curvature

Nathanaël Enriquez, Yves Le Jan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we show that the windings of geodesics around the cusps of a Riemann surface of finite area, behave asymptotically as independent Cauchy variables.

Original languageEnglish (US)
Pages (from-to)377-401
Number of pages25
JournalRevista Matematica Iberoamericana
Volume13
Issue number2
DOIs
StatePublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Statistic of the winding of geodesics on a riemann surface with finite area and constant negative curvature'. Together they form a unique fingerprint.

Cite this